# SDR FDEA201202010417

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,049 hours, 9,878 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR WOULD NOT RETRACT.  HANDLE WOULD NOT GO BEYOND THE NEUTRAL POSITION IN BOTH SYS 1 AND SYS 2.  ALL HYD INDICATIONS NORMAL.  FOUND PIVOT BORES DRY, LUBRICATED BORES, PRECAUTIONARY IAW MM 12-22-32-00,  PERFORMED EXTENTION AND RETRACTION ADJ/TEST REF MM 32-31-00-305, OPS CHECKED NORMAL 2 TIMES.  BOTH SYSTEMS 1 AND 2.  CHARGED PITCH DAMPNERS PRECAUTIONARY IAW MM 12-12-32-00, OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
